# SDR AALA202404226379

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,745 hours, 28,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: UNKNOWN
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT INBOARD JUMP SEAT STATION 2L IS INOPERATIVE. REPLACED FAULTY FLASHLIGHT BASE PER AMM 25-64-00.
